MathSciNet Relay Station
MathSciNet bibliographic data
MR1900875 (2003e:46024) 46B28 (46B20 46L07 47L25)
Arias, Alvaro Operator Hilbert spaces without the operator approximation property. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2669–2677 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement